# SDR CALA2025041403745

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 81,044 hours, 29,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 AB AISLE PATH EMERGENCY LIGHTING INOP. R&R'ED EMERGENCY PATH SEAT LIGHT ASSY. @ SEATS 2 A/B IAW AMM 33-51-11. NOT IDT REQUIRED
